These articles cannot be delivered for legislative reasons to the following countries:Slovakia
Application form: tablets, capsules
Indication group: antihistaminics, antiallergics
Active substance: Cetirizini dihydrochloridum 10 mg v 1 tbl.
minimum amount for dispatch: Letizen is a highly effective antihistaminic and antiallergic agent with a minimum incidence of sleepiness after usual treatment dose. Letizen inhibits both an \"early\" phase of the allergic reaction caused by histamine and the movement of inflammatory cells, eosinophils in particular, as well as releasing of agents connected with a \"later\" phase of the allergic reaction. Adults and children over 12 years of age usually take 1 coated tablet of Letizen (= 10 mg of cetirizine) 1 time daily. Children at the age of 6 to 12: Half a tablet (5 mg of cetirizine) 2 times daily or 1 tablet (10 mg of cetirizine) 1 time daily. Tablets are taken in the morning or in the evening and are rinsed down with liquid.
EAN: 3838989627157 3838989558444
Manufacturer: Krka, d.d., Novo mesto, Slovenia, www.krka.biz/en
|SUKL název||LETIZEN 10MG TBL FLM 20|